Repositorio de producción científica de la Universidad de Sevilla

Approximation numbers of composition operators on the Dirichlet space

 

Advanced Search
 
Opened Access Approximation numbers of composition operators on the Dirichlet space
Cites

Show item statistics
Icon
Export to
Author: Lefèvre, Pascal
Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2015-04
Published in: Arkiv för Matematik, 53 (1), 155-175.
Document type: Article
Abstract: We study the decay of approximation numbers of compact composition operators on the Dirichlet space. We give upper and lower bounds for these numbers. In particular, we improve on a result of O. El-Fallah, K. Kellay, M. Shabankhah and A. Youssfi, on the set of contact points with the unit circle of a compact symbolic composition operator acting on the Dirichlet space D. We extend their results in two directions: first, the contact only takes place at the point 1. Moreover, the approximation numbers of the operator can be arbitrarily sub-exponentially small.
Size: 217.6Kb
Format: PDF

URI: https://hdl.handle.net/11441/69848

DOI: 10.1007/s11512-013-0194-z

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)